Transitive permutation groups with trivial four point stabilizers

Kay Magaard, Rebecca Waldecker

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
184 Downloads (Pure)

Abstract

In this paper we analyze the structure of transitive permutation groups that have trivial four point stabilizers, but some nontrivial three point stabilizer. In particular, we give a complete, detailed classification when the group is simple or quasisimple. This paper is motivated by questions concerning the relationship between fixed points of automorphisms of Riemann surfaces and Weierstraß points and is a continuation of the authors' earlier work.
Original languageEnglish
Pages (from-to)687–740
Number of pages54
JournalJournal of Group Theory
Volume18
Issue number5
Early online date19 May 2015
DOIs
Publication statusPublished - Sep 2015

Fingerprint

Dive into the research topics of 'Transitive permutation groups with trivial four point stabilizers'. Together they form a unique fingerprint.

Cite this